# SDR YV3R2019101220200

- Difficulty date: October 5, 2019
- Submitted: October 12, 2019
- Operation: General aviation
- Aircraft: N449BA
- Make and model: Robsin R44
- Aircraft serial: 2265
- Aircraft time: 2,200 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 4751
- Condition: Malfunctioned
- Location: Dual
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: ROTOR NEEDLE JUMPS AND THEN GOES INOPERATIVE.
